# SDR JJBA20211125047

- Difficulty date: November 25, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,644 hours, 27,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FUSELAGE I, TWO LIGHTING STRIKES SUSPECTED BTW FR 1A & 2 AND ABOVE STR 13R. DURING LIGHTING STRIKE INVESTIGATION MULTIPLE STRIKE SPOTS BLENDED WITHIN LIMITS, SOME ACCEPTED AS IS AND 2 BLEND OUT FOUN OUT OF LIMITS AND NEED A EXTERNAL DOUBLER REPAIR. FIRST REPAIR (BLEND #4) PERFORMED AT FR2 STR 13R AND SECOND (BLEND #7) AT FR4 STR 13R
